# SDR SWIA201334901

- Difficulty date: October 8, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 17,139 hours, 19,875 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ASYMMETRIC ROLL NOTED IN FLIGHT WHEN FLAPS SELECTED TO 45 DEGREE.  PAINT RIDGES NOTICED ON TOP OF FLAP LE.  FLT#5553 INSPECTED ALL FLIGHT CONTROLS & FLAPS FOR ANY DEFECTS, NO DEFECTS NOTED.  RAN ALL FLIGHT CONTROLS TO FULL TRAVELS & RAN FLAPS FROM 0 DEGREE TO 45 DEGREE SEVERAL TIMES, NO DEFECTS NOTED. OPERATIONS CHECKED GOOD.  PRC PAINT RIDGES ARE NORMAL PART OF FLAP JOINT LE, NO DEFECTS.
